Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Mar 15, 2012, 4:51 PM CDT for LaPorte County, Starke County, Indiana. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 4:51 PM CDT (21:51 UTC)
- Expired
- Mar 15, 2012, 5:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties LaPorte County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 80 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 5:26 PM CDT | HAIL 1.75 | North Judson, IN | |
| Mar 15, 5:37 PM CDT | HAIL 0.5 | North Judson, IN | MARBLE SIZED HAIL FALLING IN THE NORTH JUDSON AREA FOR THE PAST 20 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1579 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
103
WUUS53 KIWX 152151
SVRIWX
INC091-149-152245-
/O.NEW.KIWX.SV.W.0006.120315T2151Z-120315T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM CDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LA PORTE COUNTY IN NORTHWEST INDIANA...
STARKE COUNTY IN NORTHWEST INDIANA...
* UNTIL 545 PM CDT
* AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
SEVERE STORM WAS LOCATED 7 MILES SOUTHWEST OF LA CROSSE...OR 13
MILES EAST OF DE MOTTE...AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
LA CROSSE...
NORTH JUDSON...
KNOX...
HAMLET...
KOONTZ LAKE...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LOMAX...
ENGLISH LAKE...TOTO...BREMS...BASS LAKE...WINONA...OBER...GROVERTOWN
AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4137 8662 4139 8655 4143 8648 4118 8648
4118 8693 4132 8694
TIME...MOT...LOC 2151Z 260DEG 26KT 4122 8694
WIND...HAIL <50MPH 1.00IN
$$1 follow-up statement
730
WWUS53 KIWX 152230
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM CDT THU MAR 15 2012
INC091-149-152245-
/O.CON.KIWX.SV.W.0006.000000T0000Z-120315T2245Z/
STARKE IN-LA PORTE IN-
530 PM CDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL LA PORTE AND STARKE COUNTIES...
AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS SEVERE STORM WAS LOCATED NEAR NORTH JUDSON...OR ABOUT 9
MILES SOUTHWEST OF KNOX...AND MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTH JUDSON...KNOX...HAMLET...KOONTZ LAKE...TOTO...BREMS...
BASS LAKE...WINONA...OBER...OAK GROVE AND GROVERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4121 8692 4134 8679 4137 8662 4139 8655
4143 8648 4118 8648 4118 8685
TIME...MOT...LOC 2229Z 260DEG 19KT 4123 8676
WIND...HAIL <50MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 1:46 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 15, 1:46 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 246 PM EDT THU MAR 15 2012 .SHORT TERM... UNDULAR BORE TIED TO WKNG SFC TROUGH STALLING OVR SRN WI/CNTRL LWR MI THIS AFTN W/ROBUST SWRLY LL FLW ACRS IL/IN. PRIMARY FTR OF NOTE IS IMMENSE LL THETA-E RIDGE UNDERNEATH STEEP EML WHICH THROUGH DIURNAL HEATING WAS BECOMING VERY UNSTABLE. WHILE CLEAR CUT FOCUS/TRIGGERING MECHANISM GENERALLY LACKING...INCIPIENT INITIATION XPCD WITHIN LL CONFLUENCE ZONE EXTENDING FM CNTRL IL NEWD INTO NRN IN AND INVOF OF OLD OUTFLW BNDRY OVR NW OH AHD OF SUBTLE SW DISTURBANCE SEEN OVR SW IA. GIVEN LOOK OF GROWING AGITATED CU FIELD ACRS CNTRL IL...XPC INITIATION ACRS NRN IN TWD 21Z ESP IN LIGHT OF RECENT SFC BACKING. MAGNITUDE OF INSTABILITY RESERVOIR ALONE HERALDS A DISTINCT SVR RISK FOR HAIL AND PERHAPS SOME WIND ALTHOUGH AMBIENT BACKGROUND FLW RELATIVELY WEAK...AOB 30KTS...AS NOTED IN WOLCOTT PROFILER. CONVN SHLD LINGER INTO THIS EVENING ESP ERN HALF IN PROXIMITY TO OUTFLW BNDRY AND LL THETA-E RIDGE. HWVR LTR PORTION OF TONIGHT PD MORE UNCERTAIN ESP IN CONTEXT OF VEERING LL FLW RESPONSE PROXIMAL TO SFC TROUGH. HIGHRES SIGNALS ARE CERTAINLY CONFLICTED AND IN ABSENCE OF A WELL DEFINED TRIGGER...STABILIZING BNDRY LYR AND XPCD POOR MASS FLUX WILL DROP POP MENTION ENTIRELY. LTL CHG ALOFT ON FRI W/A CONTN OF EXTREMELY WARM TEMPERATURES. THERMAL RIDGE REMAINS INTACT AND XPC TEMPS WILL REMAIN NR PERSISTENCE OF THE LAST FEW DAYS. WEAKER LL FLW AND AGAIN LACK OF DEFINED TRIGGER PRECLUDES HOLDING W/PRIOR LWR BOUND TSRA CHC POPS AND DROPPED EVEN THOUGH AN ISOLD STORM CAN NOT BE RULED OUT LT FRI AFTN/EVE TIMED W/MAX DESTABILIZATION. && .LONG TERM... UNSEASONABLY WARM TEMPERATURES STILL EXPECTED THROUGH MOST OF THE LONG TERM AS UPPER RIDGE BUILDS NORTHWARD WITH TIME. DEEP UPPER LOW EXPECTED TO DROP INTO SOUTHERN PLAINS THROUGH THE PERIOD WHICH WILL PUMP HEIGHTS UP ACROSS OUR AREA. 850MB TEMPS LOOK TO REMAIN VERY STEADY THROUGH THE PERIOD THUS EXPECT SFC TEMPS TO FOLLOW SIMILAR TREND WITH MUCH OF AREA FLIRTING WITH 80 THROUGH THE PERIOD. CLOUDS AND PCPN WILL BE MAIN INHIBITING FACTORS FOR WARMING WITH TIMING OF SHORT WAVES IN MOIST AND UNSTABLE ATMOSPHERE. KEPT CHANCE POPS GOING THROUGH SUNDAY WITH SHORT WAVES AND INSTABILITY. WHILE THERE REMAINS VERY SLIGHT CHANCES FOR PCPN MONDAY THROUGH WED EXPECT BUILDING UPPER RIDGE TO SUPPRESS ACTIVITY THUS KEPT THESE PERIODS DRY. OPERATIONAL MODEL GUIDANCE TRYING TO BRING UPPER LOW AND TROUGH INTO OUR AREA AS EARLY AS TUESDAY BUT ENSEMBLE GUIDANCE MUCH SLOWER AND PREFERRED GIVEN MODELS FAST BIAS WITH UPPER LOWS. HENCE CONTINUED WARMER TREND OVER MOS GUIDANCE IN LATER PERIODS WITH A SLIGHT HEDGE DOWNWARD BY DAY 7 AS TROUGH POSSIBLY GETS CLOSE ENOUGH FOR PCPN AND CLOUDS THOUGH UNCERTAINTY REMAINS HIGH. && .AVIATION... VFR CONDS XPCD THROUGH THE PD OUTSIDE UNCERTAIN NR TERM. STRONG DESTABILIZATION HAS DVLPD WITHIN LL THETA-E RIDGE THIS AFTN AND CONDS LOOK PRIME FOR STRONG-SVR CONV INITIATION SHRTLY WITHIN LL CONFLUENCE ZONE SEEN STRETCHING FM NRN IN SWWD INTO CNTRL IL. THUS THE RATIONAL BEHIND TEMPO TSRA GROUP THIS AFTN/EVE AT THE TERMINALS W/A PD OF MVFR CONDS LIKELY. OTHERWISE SFC TROUGH XPCD TO STALL NW OF TERMINALS OVERNIGHT W/WK GRADIENT FLW CONTG WITHIN OMNIPRESENT LL THERMAL RIDGE. MOS GUIDANCE INDICATIONS OF WIDESPREAD DENSE FOG AGAIN LOOK SUSPICIOUS LIKE LAST NIGHT AND OMITTED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...LASHLEY AVIATION...T
Hazardous weather outlook, Mar 15, 4:53 AM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 553 AM EDT THU MAR 15 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-161000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 553 AM EDT THU MAR 15 2012 /453 AM CDT THU MAR 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE AREA EARLY THIS MORNING...ESPECIALLY ALONG AND EAST OF A THREE RIVERS MICHIGAN TO WARSAW INDIANA TO WABASH INDIANA LINE. PENNY TO NICKEL SIZED HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORMS. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND PERSIST INTO THE EARLY EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON WITH THE MAIN THREATS BEING GUSTY WINDS AND HAIL. FOG IS EXPECTED TO DEVELOP TONIGHT ACROSS FAR NORTHWEST INDIANA INTO FAR SOUTHWEST LOWER MICHIGAN. THERE IS A POTENTIAL FOR SOME LOCALIZED DENSE FOG TONIGHT ACROSS THESE LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT. HOWEVER ISOLATED SEVERE WEATHER IS POSSIBLE TODAY. SPOTTER REPORTS OF GUSTY WINDS OR HAIL WILL BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 553 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. FOG IS EXPECTED TO DEVELOP ACROSS SOUTHERN LAKE MICHIGAN TODAY...AND POSSIBLY BECOME DENSE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Mar 15, 4:21 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
521 PM EDT THU MAR 15 2012
INZ013-152200-
PULASKI IN-
421 PM CDT THU MAR 15 2012
...STRONG THUNDERSTORMS MOVING THROUGH PULASKI COUNTY...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FRANCESVILLE...OR 14 MILES EAST OF
RENSSELAER...MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WINAMAC...
LAKESIDE...
PULASKI...
RIPLEY...
STAR CITY AND THORNHOPE...
VANMETER PARK AND LAWTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4099 8693 4103 8693 4117 8647 4092 8648
4091 8672 4091 8676 4091 8694 4099 8694
TIME...MOT...LOC 2120Z 247DEG 23KT 4097 8682Special weather statement, Mar 15, 4:22 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
522 PM EDT THU MAR 15 2012
INZ008-016-152145-
KOSCIUSKO IN-NOBLE IN-
522 PM EDT THU MAR 15 2012
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN KOSCIUSKO AND
WESTERN NOBLE COUNTIES...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH WEBSTER...OR 6 MILES SOUTH OF
SYRACUSE...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LIGONIER AND ALBION...
LAKE WAWASEE AND WILMOT...
CROMWELL...KNAPP LAKE AND ORMAS...
KIMMEL...BEAR LAKE AND WOLFLAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4152 8545 4131 8537 4128 8554 4129 8554
4129 8565 4126 8566 4123 8582 4141 8589
4144 8576 4144 8566 4147 8565
TIME...MOT...LOC 2121Z 250DEG 19KT 4135 8574
NGLocal storm report, Mar 15, 4:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL WINAMAC 41.05N 86.60W
03/15/2012 M0.70 INCH PULASKI IN FIRE DEPT/RESCUE
&&
NGLocal storm report, Mar 15, 4:31 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL FRANCESVILLE 40.99N 86.88W
03/15/2012 M1.00 INCH PULASKI IN FIRE DEPT/RESCUE
&&
NGSpecial weather statement, Mar 15, 4:34 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 534 PM EDT THU MAR 15 2012 MIZ079-080-152215- BRANCH MI-ST. JOSEPH MI- 534 PM EDT THU MAR 15 2012 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN ST. JOSEPH AND BRANCH COUNTIES... AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR STURGIS...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... COLDWATER... BRONSON... BURR OAK... GILEAD AND MATTESON LAKE... EAST GILEAD... BATAVIA...LAKE OF THE WOODS AND COLDWATER LAKE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4204 8489 4178 8487 4176 8545 4191 8549 TIME...MOT...LOC 2134Z 258DEG 17KT 4184 8534 NG
Local storm report, Mar 15, 4:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
545 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL STAR CITY 40.97N 86.56W
03/15/2012 M1.00 INCH PULASKI IN LAW ENFORCEMENT
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:01 AM CDT | Special Weather Statement | IWX | Kosciusko | 44 min |
| Mar 15, 4:26 AM CDT | Special Weather Statement | IWX | Allen, DeKalb, Noble, Whitley | 64 min |
| Mar 15, 5:25 AM CDT | Special Weather Statement | IWX | Wells | 50 min |
| Mar 15, 2:58 PM CDT | Special Weather Statement | IWX | Pulaski | 32 min |
| Mar 15, 4:21 PM CDT | Special Weather Statement | IWX | Pulaski | 39 min |
| Mar 15, 4:22 PM CDT | Special Weather Statement | IWX | Noble | 23 min |
| Mar 15, 4:29 PM CDT | Severe Thunderstorm Warning | IWX | Fulton, Pulaski | 46 min |
| Mar 15, 5:11 PM CDT | Special Weather Statement | IWX | Miami | 34 min |
| Mar 15, 5:43 PM CDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 47 min |
| Mar 15, 6:17 PM CDT | Special Weather Statement | IWX | Wabash | 43 min |
| Mar 15, 6:20 PM CDT | Flash Flood Warning | IWX | Pulaski, Starke | 6 hr |
| Mar 15, 6:28 PM CDT | Severe Thunderstorm Warning | IWX | Steuben | 47 min |
| Mar 15, 6:32 PM CDT | Special Weather Statement | IWX | Pulaski | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.